# SDR GTIA050128

- Difficulty date: April 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Faulty
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RIGHT ENGINE N1 LOW AT FH IDLE AT 15,000 (38 PERCENT), DIFFERENCE DROPPED AT LOWER ALTITUDE, NOTE ENGINE PARAMETERS WITH THROTTLE AT IDLE STOPS, AIRCRAFT TAIL SWAP WITH 819.  FOUND RIGHT ENGINE EPR READING LOW, REMOVED AND REPLACED RIGHT EPR TRANSMITTER.  CHECKED LEFT AND RIGHT ENGINE THROTTLE RIGGING, PART POWER STOPS DROPPED, ADJUSTED BOTH ENGINE FUEL CONTROL TRIMS, STOWED PART POWER STOPS.  GROUND CHECKS GOOD.  (M)
